# SDR TRBA2012024003

- Difficulty date: December 26, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,060 hours, 32,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE INSP FOUND THE EMERGENCY LIGHT FLOOR STRIP MISSING END CAP AT SEAT 3B. THE ACFT WAS REMOVED FROM SERVICE. REINSTALLED THE EMERGENCY LIGHT FLOOR END CAP AT SEAT 3B IAW JIC 33-51-24 RAI1 0000. THE ACFT WAS RETURNED TO SERVICE.
